# SDR SWAA2024050983943

- Difficulty date: May 8, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N405WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27893
- Aircraft time: 75,919 hours, 45,245 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: Aft Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR MANUAL SLIDE FLAP NOT PRESENT<[01] REPOSITIONED AFT ENTRY DOOR SLIDE AND ATTACHED MANUAL FLAP PER MT 725-61-06.
